MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYS., WITH CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190713
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
The biomedical technician (biomed) for a user facility reported to fresenius technical services that thermal decomposition was identified within the 2008t machine.The reported issue was discovered upon machine evaluation for an intermittent 24v error.The bridge rectifier and the two white wires connected to the transformer were burned.A burning smell was observed however there was no smoke, spark, flame, or arcing.The machine has approximately 30,000 operating hours and the parts are original to the machine.The machine is plugged into a 20-amp hospital-grade ground-fault circuit interrupter (gfci) outlet.A replacement power supply was ordered to resolve the reported issue.At the time of follow-up the machine remained out of service pending repair.There was no harm to any patients or individuals as a result of this malfunction.No parts will be returned to the manufacturer for physical evaluation.
 
Event or Problem Description
The biomedical technician (biomed) for a user facility reported to fresenius technical services that thermal decomposition was identified within the 2008t machine.The reported issue was discovered upon machine evaluation for an intermittent 24v high error.The bridge rectifier, the two white wires connected to the transformer, and the power cord were burned.A replacement power supply was ordered and installed.A conductivity offset failure alarm was then received.Further evaluation was performed and the cause was determined to be the sensor board.A replacement sensor board was ordered to resolve this issue.At the time of follow-up, the machine remained out of service pending repair.A burning smell was observed however there was no smoke, spark, flame, or arcing.The machine has approximately 30,000 operating hours and the parts are original to the machine.The machine is plugged into a 20-amp hospital-grade ground-fault circuit interrupter (gfci) outlet.There was no harm to any patients or individuals as a result of this malfunction.No parts will be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Additional information: b5 (event description), h6 (device component code) the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HEMODIALYSIS SYS., WITH CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23379802
Report Number0008030665-2025-02549
Device Sequence Number8863565
Product Code KDI
UDI-Device Identifier00840861100897
UDI-Public00840861100897
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number190713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown